# SDR AALA202210134767

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737
- Aircraft serial: 33209
- Aircraft time: 37,253 hours, 15,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LOOSE ON RIGHT CLIP OF LEFT AFT SERVICE DOOR. ADJUSTED GIRT BAR RETAINING CLIPS PER AMM 25-66-01.
